Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

``Best'' interpolation, differentiation, and integration approximations on the Hardy space $ H\sp{2}$


Author: Leon Winslow
Journal: Math. Comp. 24 (1970), 523-527
MSC: Primary 30A78; Secondary 41A50
MathSciNet review: 0293309
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general formula is developed which gives the "best" approximation for any linear functional on the Hardy space $ {H^2}$. Some "best" approximations are given for interpolation, differentiation, and integration and are compared to polynomial approximations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 30A78, 41A50

Retrieve articles in all journals with MSC: 30A78, 41A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1970-0293309-5
PII: S 0025-5718(1970)0293309-5
Keywords: Approximation of linear functionals, best approximations, Hardy space $ {H^2}$, numerical interpolation, numerical differentiation, numerical integration, analytic functions, approximation by rational functions
Article copyright: © Copyright 1970 American Mathematical Society